Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 10, Pages 1692–1709 (Mi zvmmf1801)  

This article is cited in 3 scientific papers (total in 3 papers)

A method of algebraic adaptation

V. D. Liseikin

Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (2619 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1624–1640

Bibliographic databases:
UDC: 519.633
MSC: Primary 65N50; Secondary 76D10, 35B25, 65N12, 35Q35
Received: 25.06.1997

Citation: V. D. Liseikin, “A method of algebraic adaptation”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998), 1692–1709; Comput. Math. Math. Phys., 38:10 (1998), 1624–1640

Citation in format AMSBIB
\Bibitem{Lis98}
\by V.~D.~Liseikin
\paper A method of algebraic adaptation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 10
\pages 1692--1709
\mathnet{http://mi.mathnet.ru/zvmmf1801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1651810}
\zmath{https://zbmath.org/?q=an:0969.65109}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 10
\pages 1624--1640


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1801
  • http://mi.mathnet.ru/eng/zvmmf/v38/i10/p1692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Minailos, “Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations”, Comput. Math. Math. Phys., 41:10 (2001), 1489–1505  mathnet  mathscinet  zmath
    2. V. D. Liseikin, “On the numerical solution of singularly perturbed problems with turning points”, Comput. Math. Math. Phys., 41:1 (2001), 55–83  mathnet  mathscinet  zmath  elib
    3. Pivovarov Yu.V., “Calculating the Approach of Two Spherical Droplets Located in a Bingham Fluid”, J. Appl. Mech. Tech. Phys., 55:5 (2014), 750–763  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:118
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022